Advertisement

Applied Mathematics and Mechanics

, Volume 22, Issue 3, pp 282–293 | Cite as

On the Asymptotic Solutions of Boundary Value Problems for a Class of Systems of Nonlinear Differential Equations (I)

  • Fu-ru Jiang
Article
  • 36 Downloads

Abstract

A new method is applied to study the asymptotic behavior of solutions of boundary value problems for a class of systems of nonlinear differential equations \(u\prime \prime = \upsilon ,\varepsilon \upsilon \prime \prime + f\left( {x,u,u\prime } \right)\upsilon \prime - g\left( {x,u,u\prime } \right)\upsilon = 0{\text{ }}\left( {0 < \varepsilon \ll 1} \right).\). The asymptotic expansions of solutions are constructed, the remainders are estimated. The former works are improved and generalized.

system of nonlinear differential equations boundary value problems asymptotic solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Dorr F W, Parter S V. Singular perturbations of nonlinear boundary value problems with turning points[J]. J Math Anal Appl,1970,29:273–293.Google Scholar
  2. [2]
    Dorr F W, Parter S V. Shampine L F. Applications of the maximum principle to singular perturbation problems[J]. SIAM Rev,1973,15:43–88.Google Scholar
  3. [3]
    Howes F A, Shao S. Asymptotic analysis of model problems for a coupled systems[J]. Nonlinear Anal,1989,13(9):1013–1024.Google Scholar
  4. [4]
    Harris W A, Shao S. Refined approximations of the solutions of a coupled system with turning points[J]. J Differential Equations,1991,92:125–144.Google Scholar
  5. [5]
    JIANG Fu-ru. On the boundary layer method[J]. Applied Mathematics and Mechanics (English Edition),1981,2(5):505–518.Google Scholar
  6. [6]
    JIANG Fu-ru. On the singular perturbations of nonlinear boundary value problems for ordinary differential equations[J]. Scientia Sinica,1987,30(6):588–600.Google Scholar

Copyright information

© Kluwer Academic Publishers 2001

Authors and Affiliations

  • Fu-ru Jiang
    • 1
  1. 1.Shanghai Institute of Applied Mathematics and MechanicsShanghai UniversityShanghaiP R China

Personalised recommendations